EconPapers    
Economics at your fingertips  
 

Scalar Asymptotic Contractivity and Fixed Points for Nonexpansive Mappings on Unbounded Sets

George Isac ()
Additional contact information
George Isac: Royal Military College of Canada

A chapter in Pareto Optimality, Game Theory And Equilibria, 2008, pp 119-130 from Springer

Abstract: Based on the notion of asymptotically contractive mapping due to Penot [16], we propose in this paper a new method for the study of existence of fixed points for nonexpansive mappings defined on unbounded sets.

Keywords: fixed-point theory; nonexpansive mappings; scalar asymptotically contractive mapping; scalar asymptotic derivability (search for similar items in EconPapers)
Date: 2008
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-0-387-77247-9_5

Ordering information: This item can be ordered from
http://www.springer.com/9780387772479

DOI: 10.1007/978-0-387-77247-9_5

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-0-387-77247-9_5